# SDR FDEA2020071761551

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT CENTER FLAP,  AT RIB 16 APPROX 4.8 INCHES FWD OF REAR SPAR UPPER SKIN.  CUT THE SKIN ON LOWER SURFACE FOR ACCESS AND REPAIRED THE CRACK IAW SRM 57-50-00, FIG 201. INSTALLED A DOUBLER IAW SRM 57-50-00, FIG 205.  CATAGORY -A- MAJOR REPAIR.
